I have been dieting and 30 minute walk daily. I have had an incrediable amount of energy. The first day of taking this i took a half of one at 7 am then took the other half about 5:30 pm. i did'nt sleep at all that night so the next day i took a whole one at 7 am and had a high pulse of 106. Not sure if anyone else experienced this? I also had a terriable headache. Then the 3rd day taking it i just took a half one and didnt lose anything. So decided to tak e awhole one today. Was wondering if anyone else lost weight with just half one a day?
these are a lot like amphetamines which make it so you dont feel hungry and give you large amounts of energy. I garentee this is whats cosing the high pulse rate, headaches (the fight and flight reaction of the sympathetic nervous system is engaging when you take this medication), ability to sleep less and extra energy... If im not mistaken isnt this specific pill a RX only prescription... how is it prescribed to you if it is? it seems you may be sensitive to the medication so 1 pill in the morning may or may not be enough (assuming these are tablets not capsles because if they are DO NOT BREAK THEM OPEN!) or 1/2 a tablet should still produce some effects just not as much as a full pill
i would recomend you shouldnt expect to lose weight every single day since there are tons of factors in weight loss (calories (there is a formula which tells you how many calories you need to lose weight or maintain weight) -eating empty calories vs neurtitoin filled ones, muscle mass gain, water weight, exercise quality (speed, quickness of heartrate... ) and others
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2009 • 3 answers
Posted 6 Nov 2009 • 1 answer
Posted 12 Nov 2009 • 1 answer
Posted 5 Feb 2013 • 2 answers
Posted 22 Apr 2015 • 1 answer